# SDR ASAA9520051

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rear Spar
- Part number: 657194038
- Condition: Cracked
- Location: Rt Te Mid Flap
- Part time: 43,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A GOUGE AND CRACK WAS IDENTIFIED IN THE AFT FLANGE OF THE REAR SPAR UPPER CHORD, LOCATED APPROXIMATELY 30 INCHES OUTBOARD FROM THE INBOARD END OF THE TRAILING EDGE MID FLAP (P/N 657194038).  REPAIRED BY INSTALLATION OF AN ANGLE DOUBLER PER EA 5750-01159 AS APPROVED BY BOEING TELEX ASA-SEA-95-0325RR, DATED MAY 3, 1995.  (M)
